# SDR ASOA201702231257

- Difficulty date: February 23, 2017
- Submitted: February 25, 2017
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 30,876 hours, 22,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: CC670342283
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP AT STGR 27 FS 265 CORRODED.  REMOVED CLEAT, BLENDED CORROSION AND INSTALLED SAME CLEAT IAW EA 25-2017-036 AND EC/TC EA 25-2017-036.
